# SDR CHQA201100497

- Difficulty date: December 9, 2011
- Submitted: December 27, 2011
- Operation: Air carrier
- Aircraft: N375SK
- Make and model: Emb EMB-135KL
- Aircraft serial: 145569
- Aircraft time: 25,286 hours, 21,709 cycles
- Engine: Allsn AE3007A
- Engine time: 16,877 hours, 15,611 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Repair
- Part number: 14521718007
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, THE LEFT BEAM EXISTING REPAIR AT FRAME 20 WAS FOUND TO BE CORRODED.  MAINTENANCE REPAIRED THE LEFT BEAM AT FRAME 20 IN ACCORDANCE WITH SRM 53-00-10.
